# SDR PCSA11040501

- Difficulty date: November 4, 2005
- Submitted: November 16, 2005
- Operation: Air carrier
- Aircraft: N199AJ
- Make and model: Boeing 727-2F9
- Aircraft serial: 21426
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Adi
- Part number: 777500505
- Part serial: 552336
- Condition: Spinning
- Location: Cockpit
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 8419 AFTER DEPARTURE FROM MIA AND WHILE IN CRUISE THE CREW REPORTED CAPTAINS VG ATTITUDE FLAG IN VIEW CONTINUOUSLY AND RAPID SPINNING OF THE ADI TO THE RIGHT, AUX VG SELECTION AND C/B RESET, NO HELP.  AIRCRAFT RETURNED BACK TO MIA AND LANDED WITHOUT ANY FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ADI AND OPERATIONALLY CHECKED GOOD PER B-727 MM CH 31-00-11 AND B-727 MM CH 34-22-02.  AIRCRAFT WAS RETURNED TO SERVICE.
